# SDR DL76G070952

- Difficulty date: July 23, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 27,849 hours, 10,980 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 8221033100
- Part serial: 755
- Condition: Faulted
- Location: Lt Eicas
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT EICAS COMPUTER FAULT ON DEPARTURE.  LEFT EICAS COMPUTER REPLACED TESTED IAW 34-41-02-924-001 OK.  SOFTWARE INSTALLED  IAW AMM 31-41-92-201.
